Studia Universitatis Babeș-Bolyai Mathematica

Studia Universitatis Babeș-Bolyai Mathematica publishes original and high-quality peer-reviewed papers containing significant results across all fields of mathematics. Submissions are judged primarily on originality, significance and breadth of interest. Contributions have to conform to generally accepted Publication Ethics and Malpractice Statement. All manuscripts are strictly refereed (two single blind referee reports are written) and only papers of high quality are accepted for publication.

 
ABSTRACTING AND INDEXING 
      
 
  • Clarivate Analytics Web of Science - the Emerging Sources Citation Index (ESCI) (2015)
  • Elsevier BV - SCOPUS (2016)
  • Mathematical Review - MatSciNet (1960)
  • Zentralblatt fur Mathematik (1960)
  • EBSCO (2009)
  • ProQuest Ulrichsweb.com™ (2007) 
  • CIS, American Statistical Association (Current Index to Statistics) (2003)
  • AustMS - Journal Rankings for ARC FoR: 0101 — Pure Mathematics (1958)
  • ERA outlet lists, Australian Research Council (2009)
  • ERIH PLUS (2015)

Registration and login are required to submit items online and to check the status of the current submissions.


Vol 66, No 4 (2021)

Table of Contents

Articles

Tiberiu Coconet
PDF
605-611
Asif R. Khan, Josip E. Pecaric
PDF
613-627
Sajid Mehmood, Ghulam Farid
PDF
629-640
Necmettin Alp, Mehmet Zeki Sarıkaya
PDF
641-657
Abbas Kareem Wanas, Agnes Orsolya Pall Szabo
PDF
659-666
Parviz Arjomandinia, Rasoul Aghalary
PDF
667-675
Poonam Sharma, Omendra Mishra
PDF
677-690
Habib Djourdem, Slimane Benaicha
PDF
691-708
Mohammed A Almalahi, Satish K Panchal, Mohammed S Abdo
PDF
709-722
Lyna Benzenati, Svetlin Georgiev Georgiev, Karima Mebarki
PDF
723-738
Jorge Bustamante
PDF
739-756
Ioannis K. Argyros, Santhosh George, Kedarnath Senapati
PDF
757-768
Sihem Smata, Nemira Lebri
PDF
769-781
Selma Lamri, Bachir Merikhi, Mohamed Achache
PDF
783-792